Opioid Information &  Resources

Opioid overdose is a growing problem and one that is traumatic for anyone that is involved. Attached are resources that can provide you with the basic educational tools to help in an emergency situation. It is important for people to help someone who is overdosing from opioids and to get them proper medical care. If you are concerned about yourself or someone you know you can start by educating yourself.

If  you have questions about your own or someone else's alcohol or other drug use? You can make an appointment to speak with a licensed alcohol and other drug counselor who can help you to understand your situation and offer recommendations.  Call Linda Dunphy at 617-287-5680 or email:

Know the Signs of Overdose. Save a Life. 

1. Signs of opioid overdose may include:

If there are symptoms of an overdose:

2. Call 9-1-1.  An Overdose Is a Medical Emergency.

An opioid overdose can cause a coma or death within minutes. A medication called naloxone (Narcan) can reverse an overdose and save a life.

When you call 9-1-1:

While you wait for the ambulance:

Tell the ambulance staff anything you can about any alcohol or drugs the person has taken. If you cannot stay, leave a note with the information.

3       Do Rescue Breathing if Breathing is Slowed or Stopped.

Get Treatment. There is Hope.

Massachusetts Substance Abuse Information and Education Helpline

Toll free 1-800-327-5050 . Staffed 7 days a week . TTY: Use MassRelay at 711 or 1-800-720-3480 www.helpline-online.com

Training Links

Boston Public Health Commission Overdose Education and Narcan Training - Available to all 

Get Naloxone (Naltrexone)

Massachusetts Pharmacies with standing orders to provide Naloxone

Prescription Drop Box Locations